MAUDE Adverse Event Report: MIAMI DEVICE SOLUTIONS MULTIUSE SCREW, Ø2.7MM X L18MM

MIAMI DEVICE SOLUTIONS MULTIUSE SCREW, Ø2.7MM X L18MM
Model Number MDS1002M18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Missing Value Reason (3192)
Date of Event 01/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight is unknown.Investigation: visual inspection of the subject device only revealed normal signs of wear and tear.Review of the dhr and ncr files was conducted and there were no findings that could have contribute to this complaint.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The operating surgeon reported that removal of the subject device and accompanying implants had been scheduled due to crepitus of the fpl tendon.The original surgery took place on (b)(6)2017.The removal procedure was completed on (b)(6) 2018 with no complications reported.All implants were intact and returned to the manufacturer for evaluation.

Brand Name
MULTIUSE SCREW, Ø2.7MM X L18MM
Common Device Name
MULTIUSE SCREW, Ø2.7MM X L18MM
Manufacturer (Section D)
MIAMI DEVICE SOLUTIONS
7620 nw 25th st
unit 3
miami beach FL 33122
MDR Report Key7230911
Report Number3009222247-2018-00004
Device Sequence Number13762334
Product Code HWC
UDI-Device Identifier10812269022092
UDI-Public(01)10812269022092(10)BDKW9XH
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K161292
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberMDS1002M18
Device Catalogue NumberMDS1002M18
Device Lot NumberBDKW9XH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2018
Initial Report FDA Received Date01/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR